# SDR SIMA2022100491008

- Difficulty date: September 21, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 13,739 hours, 8,986 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 LOWER FLANGE CRACKED NEAR WINGLET ATTACHMENT POINT-C/A-COMPLETE:INSTALLED NEW LH WING SPAR 1 IAW SRM 514-43-03 AND SRM 51-43-04.
